International Journal of Differential Equations
2006 - 2025
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2013, month December, 2013
- A New Technique of Laplace Variational Iteration Method for Solving Space-Time Fractional Telegraph Equations pp. 1-10

- Fatima A. Alawad, Eltayeb A. Yousif and Arbab I. Arbab
- Qualitative Analysis of Solutions of Nonlinear Delay Dynamic Equations pp. 1-10

- Mehmet Ünal and Youssef N. Raffoul
Volume 2013, month November, 2013
- Global Positive Periodic Solutions of Generalized -Species Gilpin-Ayala Delayed Competition Systems with Impulses pp. 1-13

- Zhenguo Luo, Liping Luo, Jianhua Huang and Binxiang Dai
- Behavior of the -Laplacian on Thin Domains pp. 1-4

- Ricardo P. Silva
Volume 2013, month September, 2013
- Analysis of a Model Arising from Invasion by Precursor and Differentiated Cells pp. 1-7

- Xiaojie Hou
- On ( )-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces pp. 1-7

- Mihai Gabriel Babuţia, Mihail Megan and Ioan-Lucian Popa
- Modelling and Simulation of a Packed Bed of Pulp Fibers Using Mixed Collocation Method pp. 1-7

- Ishfaq Ahmad Ganaie, Shelly Arora and V. K. Kukreja
- Qualitative Analysis of Differential Equations pp. 1-2

- Ondřej Došlý, Jaroslav Jaroš, Mervan Pašić and Norio Yoshida
- Existence of Positive Solutions for Higher Order -Laplacian Two-Point Boundary Value Problems pp. 1-9

- Rajendra Prasad Kapula, Penugurthi Murali and Kona Rajendrakumar
- Periodic Solutions for Impulsive Stochastic BAM Neural Networks with Time-Varying Delays in Leakage Terms pp. 1-12

- Li Yang and Yongkun Li
- Nonlinear Extension of Multiproduct Expansion Schemes and Applications to Rigid Bodies pp. 1-10

- Jürgen Geiser
- Embedded Zassenhaus Expansion to Splitting Schemes: Theory and Multiphysics Applications pp. 1-11

- Jürgen Geiser
Volume 2013, month August, 2013
- An Alternative Method for the Study of Impulsive Differential Equations of Fractional Orders in a Banach Space pp. 1-12

- Asma Bouzaroura and Saïd Mazouzi
Volume 2013, month July, 2013
- Some Properties of Solutions to Weakly Hypoelliptic Equations pp. 1-8

- Christian Bär
- On Uniform Exponential Stability and Exact Admissibility of Discrete Semigroups pp. 1-4

- Aftab Khan, Gul Rahmat and Akbar Zada
- On the Derivation of a Closed-Form Expression for the Solutions of a Subclass of Generalized Abel Differential Equations pp. 1-9

- Panayotis E. Nastou, Paul Spirakis, Yannis C. Stamatiou and Apostolos Tsiakalos
- Picard Type Iterative Scheme with Initial Iterates in Reverse Order for a Class of Nonlinear Three Point BVPs pp. 1-6

- Mandeep Singh and Amit K. Verma
- Existence of Positive Periodic Solutions for Periodic Neutral Lotka-Volterra System with Distributed Delays and Impulses pp. 1-13

- Zhenguo Luo and Liping Luo
Volume 2013, month June, 2013
- Nonlocal Problems for Fractional Differential Equations via Resolvent Operators pp. 1-9

- Zhenbin Fan and Gisèle Mophou
- Dynamics of a Gross-Pitaevskii Equation with Phenomenological Damping pp. 1-8

- Renato Colucci, Gerardo R. Chacón and Andrés Vargas
- Erratum to “Positive Solution to a Fractional Boundary Value Problem” pp. 1-5

- A. Guezane-Lakoud and R. Khaldi
- Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations pp. 1-11

- Yūki Naito and Mervan Pašić
Volume 2013, month May, 2013
- Analysis of Mixed Elliptic and Parabolic Boundary Layers with Corners pp. 1-13

- Gung-Min Gie, Chang-Yeol Jung and Roger Temam
- Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients pp. 1-11

- Siniša Miličić, Mervan Pašić and Darko Žubrinić
- Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls pp. 1-9

- Tursuneli Niyaz and Ahmadjan Muhammadhaji
- An Improvement of the Differential Transformation Method and Its Application for Boundary Layer Flow of a Nanofluid pp. 1-8

- Abdelhalim Ebaid, Hassan A. El-Arabawy and Nader Y. Abd Elazem
Volume 2013, month April, 2013
- Homogenization in Sobolev Spaces with Nonstandard Growth: Brief Review of Methods and Applications pp. 1-16

- Brahim Amaziane and Leonid Pankratov
- Entropy Solutions for Nonlinear Elliptic Anisotropic Homogeneous Neumann Problem pp. 1-14

- B. K. Bonzi, S. Ouaro and F. D. Y. Zongo
Volume 2013, month March, 2013
- Existence and Stability for the 3D Linearized Constant-Coefficient Incompressible Current-Vortex Sheets pp. 1-13

- Davide Catania
- Unboundedness of Solutions of Timoshenko Beam Equations with Damping and Forcing Terms pp. 1-6

- Kusuo Kobayashi and Norio Yoshida
Volume 2013, month February, 2013
- Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications pp. 1-11

- Lakshman Mahto, Syed Abbas and Angelo Favini
- Fractal Oscillations of Chirp Functions and Applications to Second-Order Linear Differential Equations pp. 1-11

- Mervan Pašić and Satoshi Tanaka
- Fractional Differential Equations 2012 pp. 1-2

- Fawang Liu, Om P. Agrawal, Shaher Momani, Nikolai N. Leonenko and Wen Chen
Volume 2012, month December, 2012
- Qualitative Analysis of Delayed SIR Epidemic Model with a Saturated Incidence Rate pp. 1-13

- Fathalla A. Rihan and M. Naim Anwar
- Solving the Fractional Rosenau-Hyman Equation via Variational Iteration Method and Homotopy Perturbation Method pp. 1-14

- R. Yulita Molliq and M. S. M. Noorani
- Differential Equations with Applications to Industry pp. 1-2

- Ebrahim Momoniat, T. G. Myers, Mapundi Banda and Jean Charpin
Volume 2012, month November, 2012
- Fractional Order Difference Equations pp. 1-11

- J. Jagan Mohan and G. V. S. R. Deekshitulu
- Erratum to “Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations” pp. 1-3

- Khaled Boukerrioua
- Numerical Integration of a Class of Singularly Perturbed Delay Differential Equations with Small Shift pp. 1-12

- Gemechis File and Y. N. Reddy
- Analytical Study of Nonlinear Fractional-Order Integrodifferential Equation: Revisit Volterra's Population Model pp. 1-8

- Najeeb Alam Khan, Amir Mahmood, Nadeem Alam Khan and Asmat Ara
Volume 2012, month October, 2012
- Solving Fractional-Order Logistic Equation Using a New Iterative Method pp. 1-12

- Sachin Bhalekar and Varsha Daftardar-Gejji
- Surfaces of a Constant Negative Curvature pp. 1-17

- G. M. Gharib
- Radially Symmetric Solutions of pp. 1-34

- William C. Troy and Edward P. Krisner
Volume 2012, month September, 2012
- Qualitative Analysis of Coating Flows on a Rotating Horizontal Cylinder pp. 1-30

- Marina Chugunova and Roman M. Taranets
- A Higher-Order Hardy-Type Inequality in Anisotropic Sobolev Spaces pp. 1-7

- Paolo Secchi
- Generalized Monotone Iterative Technique for Caputo Fractional Differential Equation with Periodic Boundary Condition via Initial Value Problem pp. 1-17

- J. D. Ramírez and A. S. Vatsala
- A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions pp. 1-9

- Kim Johannessen
- The Avascular Tumour Growth in the Presence of Inhomogeneous Physical Parameters Imposed from a Finite Spherical Nutritive Environment pp. 1-25

- Foteini Kariotou and Panayiotis Vafeas
- Generalized Multiparameters Fractional Variational Calculus pp. 1-38

- Om Prakash Agrawal
- A Time-Space Collocation Spectral Approximation for a Class of Time Fractional Differential Equations pp. 1-19

- Fenghui Huang
Volume 2012, month August, 2012
- Chaos Control and Synchronization in Fractional-Order Lorenz-Like System pp. 1-16

- Sachin Bhalekar
- The Improved Riccati Equation Method and Exact Solutions to mZK Equation pp. 1-11

- Xiaofeng Li
- A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations pp. 1-6

- Bruno Scardua
- Controlled Roof Collapse during Secondary Mining in Coal Mines pp. 1-21

- Ashleigh Hutchinson
- Multiple Solutions for Nonlinear Doubly Singular Three-Point Boundary Value Problems with Derivative Dependence pp. 1-21

- R. K. Pandey and A. K. Barnwal
- An Energy Conserving Numerical Scheme for the Dynamics of Hyperelastic Rods pp. 1-15

- Thorsten Fütterer, Axel Klar and Raimund Wegener
- Axisymmetric Solutions to Time-Fractional Heat Conduction Equation in a Half-Space under Robin Boundary Conditions pp. 1-13

- Y. Z. Povstenko
- Existence of Periodic Solutions to Nonlinear Differential Equations of Third Order with Multiple Deviating Arguments pp. 1-13

- Cemil Tunç
Volume 2012, month May, 2012
- On the Solutions Fractional Riccati Differential Equation with Modified Riemann-Liouville Derivative pp. 1-17

- Mehmet Merdan
- Existence and Positivity of Solutions for a Second-Order Boundary Value Problem with Integral Condition pp. 1-14

- Assia Guezane-Lakoud, Hamidane Nacira and Khaldi Rabah
Volume 2012, month April, 2012
- Life Span of Positive Solutions for the Cauchy Problem for the Parabolic Equations pp. 1-16

- Yusuke Yamauchi
- Application of Heat Balance Integral Methods to One-Dimensional Phase Change Problems pp. 1-22

- S. L. Mitchell and T. G. Myers
Volume 2012, month March, 2012
- Direct Method for Resolution of Optimal Control Problem with Free Initial Condition pp. 1-18

- Louadj Kahina and Aidene Mohamed
- Unsteady Integrodifferential Equation of Fluid-Structure Interaction in Constricted Collapsible Tube Model of Diseased Human Coronary Artery pp. 1-21

- Eric Velaski Tuema and Olusegun Ilegbusi
- Some Nonlinear Vortex Solutions pp. 1-10

- Michael C. Haslam, Christopher J. Smith, Ghada Alobaidi and Roland Mallier
- Numerical and Analytical Study of Bladder-Collapse Flow pp. 1-14

- M. Tziannaros and F. T. Smith
Volume 2012, month January, 2012
- Numerical Solution of the Modified Equal Width Wave Equation pp. 1-15

- Seydi Battal Gazi Karakoç and Turabi Geyikli